# SDR DXTA2019F00066

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 11,454 hours, 7,730 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 69615265
- Condition: Corroded
- Location: Vertical Stab
- Part time: 11,454 hours, 7,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AFT SPAR CORROSION. ACCOMPLISHED ENGINEERING LETTER DQ15722M1 DATED SEPTEMBER 13, 2018; 680-0011. VERTICAL STABILIZER AFT SPAR CAP/RIM (P/N 6961526-5) DAMAGE (CORROSION).
